MathSciNet Relay Station
MathSciNet bibliographic data
MR2607891 60H15 (35A01 35R60 76B03 76M35)
Barbato, D.; Flandoli, F.; Morandin, F. Uniqueness for a stochastic inviscid dyadic model. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2607–2617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement